# SDR DALA2023102708840

- Difficulty date: October 20, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 70,687 hours, 9,249 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 RAMP REPORTED FWD LOADING SYS HAVING A DIFFICULT TIME UN-LOADING LAST FEW LOADS. DURING T/S OF TRANSVERSE PDU(14MY6) ELECTRICAL SPARK/FLASH EMITTED FROM PDU(14MY26) WHEN ROLLERS WERE COMMANDED TO MOVE. CORRECTIVE ACTION: R/R PDU (14MY26) AND HARNESS, ALSO R/R PDU 5TH FROM AFT WALL RIGHT SIDE. (9986731)
